# SDR CA050303001

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: 0317
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW REPORTED SMOKE IN THE COCKPIT. DECLARED EMERGENCY AND RETURNED SAFELY TO FIELD.  NO FURTHER INCIDENTS REPORTED. ALSO, SMOKE AFT LAV MASTER WARNING ILLUMINATED.  INSPECTED AIRCRAFT AND FOUND ELECTRICAL SMOKE SMELL ORIGINATING FROM GALLEY/FWD LAV EXHAUST FAN.   RAI GALLEY HEATER/LAV EHAUST FAN IAW CRJ- 700 AMM 21-23-93.  OPS GOOD. GROUND RUN AIRCRAFT, NO DEFECTS NOTED.
